Accessibility navigation


Items where Division is "Department of Mathematics and Statistics" and Year is 1985

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
[tool] Batch List
Group by: Creators/Editors | Item Type | No Grouping
Jump to: F | G | K | S
Number of items: 5.

F

Fletcher, L. R., Kautsky, J., Kolka, G. K. G. and Nichols, N. (1985) Some necessary and sufficient conditions for eigenstructure assignment. International Journal of Control, 42 (6). pp. 1457-1468. ISSN 0020-7179 doi: https://doi.org/10.1080/00207178508933437

G

Glaister, P. (1985) Flux-difference splitting for the Euler equations in non-Cartesian geometry. In: 1st International ICFD Conference on Numerical Methods for Fluid Dynamics.

K

Kautsky, J. and Nichols, N. (1985) Robust multiple eigenvalue assignment by state feedback in linear systems. Linear Algebra and its Role in System Theory, 47. pp. 253-264.

Kautsky, J., Nichols, N. and Van Dooren, P. (1985) Robust pole assignment in linear state feedback. International Journal of Control, 41 (5). p. 1129. ISSN 0020-7179 doi: https://doi.org/10.1080/0020718508961188

S

Sibly, R., Calow, P. and Nichols, N. (1985) Are patterns of growth adaptive? Journal of Theoretical Biology, 112 (3). pp. 553-574. ISSN 00225193 doi: https://doi.org/10.1016/S0022-5193(85)80022-9

This list was generated on Tue Nov 29 01:59:05 2022 UTC.

Page navigation